MathSciNet Relay Station
MathSciNet bibliographic data
MR1650002 (99g:34122) 34E20 (34A30 34A34)
Bassom, Andrew P.; Clarkson, Peter A.; Law, C. K.; McLeod, J. Bryce Application of uniform asymptotics to the second Painlevé transcendent. Arch. Rational Mech. Anal. 143 (1998), no. 3, 241–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement